International Journal of Statistical Distributions and Applications

Volume 4, Issue 4, December 2018

  • An Empirical Examination of the Asymptotic Normality of the kth Order Statistic

    Mbanefo Solomon Madukaife

    Issue: Volume 4, Issue 4, December 2018
    Pages: 68-73
    Received: 29 October 2018
    Accepted: 15 November 2018
    Published: 29 January 2019
    DOI: 10.11648/j.ijsd.20180404.11
    Abstract: In this paper, the equivalence of the sample pth quantile of a distribution and the kth order statistic of a random sample obtained from the distribution is reviewed. Based on the review, a new corollary on the almost sure convergence of the kth order statistic to the pth quantile was obtained without proof. Through an extensive Monte Carlo simulat... Show More